About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 482584, 18 pages
http://dx.doi.org/10.1155/2012/482584
Research Article

Global Stability of Almost Periodic Solution of a Class of Neutral-Type BAM Neural Networks

Institute of System Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, Shandong 264001, China

Received 29 July 2012; Revised 25 September 2012; Accepted 25 September 2012

Academic Editor: Ju H. Park

Copyright © 2012 Tetie Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tetie Pan, Bao Shi, and Jian Yuan, “Global Stability of Almost Periodic Solution of a Class of Neutral-Type BAM Neural Networks,” Abstract and Applied Analysis, vol. 2012, Article ID 482584, 18 pages, 2012. doi:10.1155/2012/482584